# SDR CA110622006

- Difficulty date: June 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 14,408 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 300SG119Q
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR FAILED - ENGINE START ABORTED.  REPLACED STARTER GEN WITH SERVICEABLE START GEN  - ENGINE START NORMAL - ACFT RETURNED TO SERVICE.
